# SDR UALA2012100805684

- Difficulty date: October 6, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 55,486 hours, 6,476 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP: ROWS 54L THRU 60L.  FOUND HARNESS UNDER SEATS 54ABC SHORTED.  REPLACED HARNESS AND SEAT LIGHT AT 54ABC.  OPS NORMAL.
